Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have dizziness, numbness and pain in limbs. Taking meclizine, Levothyrozine and fluxotene. Suggestion?

I ve had dizzness, (feeling like I m spinning & everything else is still) been lethargic, numbness & pain in limbs on occassion, my lazy eye has gotten worse (altho been to opthomologist & changed prescription) had vng last week came back mixed the dr. Stated it means my balance is off but test didn t result in conclusion of my prob. Had mri yesterday...waiting for results...on meclizine (for vertigo ) helps until wears off. Levothyrozine for underactive thyroid 1yr.half, fluxotene for 1 yr. Depression/anxiety...I would appreciate another perspective that s all thank you
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears that the problem is with the internal ear, or ischemia of the cerebrum. I advise you to consult an E.N.T surgeon for diagnosis and treatment. M.R.I. also reveals the problem of the ear.
Avoid taking spices, junk foods, and oily foods. Thank you.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor